# SDR A6WA201643597

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 36,374 hours, 34,027 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  DISASSEMBLED OUTER SERVICE DOOR HANDLE & INSPECTED IAW SUP 11-029B.  MINOR DAMAGE ADDRESSED ON OUTER HANDLE SHAFT & ASSEMBLY.  LUBRICATED & REASSEMBLED IAW AMM SUPP 11-029B.
